# SDR UPS02437831

- Difficulty date: February 27, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L1 DOOR UPPER HINGE DOUBLER FOUND NON-STANDARD REPAIR.  L1 DOOR UPPER HINGE CUTOUT SKIN REPAIRED PER S/B747-52-2144.
